Journal article icon

Journal article

Robust pricing–hedging dualities in continuous time

Abstract:

We pursue a robust approach to pricing and hedging in mathematical finance. We consider a continuous-time setting in which some underlying assets and options, with continuous price paths, are available for dynamic trading and a further set of European options, possibly with varying maturities, is available for static trading. Motivated by the notion of prediction set in Mykland (Ann. Stat. 31:1413–1438, 2003), we include in our setup modelling beliefs by allowing to specify a set of paths to ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00780-018-0363-9

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St John's College
Role:
Author
ORCID:
0000-0002-5686-5498
More from this funder
Name:
European Research Council
Grant:
FP7/2007-2013) 335421
Publisher:
Springer Berlin Heidelberg
Journal:
Finance and Stochastics More from this journal
Volume:
22
Issue:
3
Pages:
511-567
Publication date:
2018-05-30
Acceptance date:
2018-01-16
DOI:
ISSN:
0949-2984
Keywords:
Pubs id:
pubs:510118
UUID:
uuid:6ef1be54-3440-420c-9866-6bcaee0e5cf1
Local pid:
pubs:510118
Source identifiers:
510118
Deposit date:
2018-01-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP